# SDR YENA2023071900835

- Difficulty date: July 17, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N661JB
- Make and model: Airbus A320-232
- Aircraft serial: 03228
- Aircraft time: 59,167 hours, 21,300 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND ON FRAME 68 RH SIDE AT LEVEL STR. 22R IN LOWER HOLE INBD. SIDE OF THE DOOR STOP FITTING Ñ1 CRACK DIRECTION 8 AND 12 O CLOCK; (RESOLVED ON W/O: 1227112 TASKCARD: NR-00012 )  REF AEROMAN NR 2023-393765 WO 2023 228/1 PERFORMED REPAIR ON FRAME 68 RH SIDE AT LEVEL STR. 22R IN LOWER HOLE INBD. SIDE OF THE DOOR STOP FITTING # 1 AFT GALLEY AREA I.A.W A320 SRM 53-41-12-300-010. THIS REPAIR IS CLASSIFIED AS CATEGORY B, INSPECTION THRESHOLD FROM TIME OF ADL/ REPAIR EMBODIMENT AT 24,500 FC/ FH NOT RELEVANT); SUBSEQUENT INSPECTION AT INTERVALS OF 10,700 FC/ FH NOT RELEVANT; INSPECTION METHOD: HFEC AND ROTOTEST IAW A320 SRI 53-41-12-205-009, TABLE 002. TOOL USED: DIGITAL CALIPER P/N 500-197-30 S/N A21043178 DUE DATE FEB-13-2024; SMALL HOLE GAUGE P/N 154-901 S/N AE- 412979 DUE DATE JUL-15-2023; EDDY CURRENT EQUIPMENT, P/N: NORTEC 600D, S/N: 210138003, DUE DATE: MAR-27-2024; EDDY CURRENT EQUIPMENT P/N: NORTEC 500D; S/N: N500X1693P030456; CAL DUE DATE: MAR-12-2024; MICROMETER P/N: 293-831-30, S/N: 71150743, DUE DATE: NOV-17-2023; ULTRASONIC THICKNESS GAGE PN: 45MG SN: 130064101 DUE DATE: OCT 12 2023. DONE BY C. PEREZ 8606212 FUR-A320-53-00808.
